Volume 30, Number 3

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 3, 30 (2012).
 

Full Article
   
Regular Articles:
 
   
Huangxin Chen, Xuejun Xu and Weiying Zheng
Local Multilevel Methods for Second-Order Elliptic Problems with Highly Discontinuous Coefficients
J. Comp. Math., 30 (2012), pp. 223-248. Abstract

 

Full Article
     
Aaron Luttman Erik Bollt and Jason Holloway
An Optical Flow Approach to Analyzing Species Density Dynamics and Transport
J. Comp. Math., 30 (2012), pp. 249-261
. Abstract

 

Full Article
     
Fusheng Wang and Chuanlong Wang
A New Trust-Region Algorithm for Finite Minimax Problem
J. Comp. Math., 30 (2012), pp. 262-278
. Abstract
 

Full Article
     
El-Sayed M.E. Mostafa
A Conjugate Gradient Method for Discrete--Time Output Feedback Control Design
J. Comp. Math., 30 (2012), pp. 279-297
. Abstract
 

Full Article
     
Tao Yu and Xingye Yue
Exponentially Fitted Local Discontinuous Galerkin Method for Convection-Diffusion Problems
J. Comp. Math., 30 (2012), pp. 298-310
. Abstract
 

Full Article
     
Renzhong Feng and Xun Zhou
A Multivariate Multiquadric Quasi-Interpolation with Quadric Reproduction
J. Comp. Math., 30 (2012), pp. 311-323
. Abstract
 

Full Article
     
Mohamed Al-Lawatia
A Higher-Order Eulerian-Lagrangian Localized Adjoint Method for Two-Dimensional Unsteady Advection-Diffusion Problems
J. Comp. Math., 30 (2012), pp. 324-336
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]